# SDR E4EB2015113022

- Difficulty date: July 1, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Delaminated
- Location: Elevator Tab
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT ELEVATOR CONTROL TAB UPPER SURFACE DELAMINATED IN SEVERAL AREAS.  CUT OUT DELAMINATED AREAS, FABRICATED FILLERS & DOUBLERS, BONDED FILLERS & DOUBLER IAW SRM.
